MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL OSCILLATING SAW ATTACH; SAW, POWERED, AND ACCESSORIES

ZIMMER SURGICAL SA UNIVERSAL OSCILLATING SAW ATTACH; SAW, POWERED, AND ACCESSORIES
Catalog Number 89-8509-450-60
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2- foreign - ecuador.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during regular inspection of the device, it did turn on normally and worked until the first test cut, but by the time the second cut is made, it did not work even though the trigger was engaged there was no power.There was a sound as if there's something loose inside the motor that's preventing any quick-release coupling or saw attachment from turning.No consequences or impact to the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, e1, e2, e3, g3, g6, h1, h2, h3, h4, h6, h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and functional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and serial combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during regular inspection of the device, it did turn on normally and worked until the first test cut, but by the time the second cut is made, it did not work even though the trigger was engaged there was no power.There was a sound as if there's something loose inside the motor that's preventing any quick-release coupling or saw attachment from turning.No consequences or impact to the patient.Attempts have been made and no further information has been provided.

Brand Name
UNIVERSAL OSCILLATING SAW ATTACH
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22990913
Report Number0008031000-2025-00136
Device Sequence Number13141544
Product Code HAB
UDI-Device Identifier00889024354913
UDI-Public(01)00889024354913(11)230922(10)5019355
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8509-450-60
Device Lot Number5019355
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown